RISC RISC Research Institute for Symbolic Computation  
  • @article{RISC2487,
    author = {B. Buchberger and A. Craciun and T. Jebelean and L. Kovacs and T. Kutsia and K. Nakagawa and F. Piroi and N. Popov and J. Robu and M. Rosenkranz and W. Windsteiger},
    title = {{Theorema: Towards Computer-Aided Mathematical Theory Exploration}},
    language = {english},
    journal = {Journal of Applied Logic},
    volume = {4},
    number = {4},
    pages = { 470--504},
    isbn_issn = {ISSN 1570-8683},
    year = {2006},
    annote = {2005-09-09-A},
    refereed = {yes},
    length = {35},
    url = {http://dx.doi.org/10.1016/j.jal.2005.10.006}
    }